MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ MINI; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ MINI; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-MN103-20
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a coolseal mini procedure on (b)(6) 2024, the physician reported that a small piece broke off the device mid procedure.Graspers were used to remove the piece since it fell into the patient.The procedure was completed using a second device.No patient injury reported.No other information is available.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted and the links were disconnected and a piece of metal was sent separately in a container.Functional testing was not conducted due to the issue was be confirmed in the visual inspection and due to the damage in the device the testing cannot be performed.Hence, the complaint can be confirmed.This observation will be monitored and trended.

Brand Name
COOLSEAL¿ MINI
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key20363603
Report Number3010377594-2024-00015
Device Sequence Number20564255
Product Code GEI
UDI-Device Identifier00850346007085
UDI-Public(01)00850346007085(17)260115(11)240115(10)75LC1415
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberCSL-MN103-20
Device Catalogue NumberCSL-MN103-20
Device Lot Number75LC1415
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown